How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 49200
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have a problem. I live in Saudi Arabia at the moment, and

This answer was rated:

Hello. I have a problem. I live in Saudi Arabia at the moment, and the doctors are not good. On my mid thigh i have a spot that will not go away. It itches and is raised. Until recently creams seemed to contain it. But now it has suddenly expanded in the last month. It is very itchy and is forming red raised lumps. There is no odour, no puss, or no fluid. Just redness and itching. The upper later if skin seems to be white and breaking around the edge of the redness

This is Dr. David. I am reviewing your question now and will be with you momentarily.

can you upload a clear photo of this spot on your leg?

do you see the "add file" link?

Customer: replied 4 months ago.
I add 4 photos- you can see how it has got progressively worse since nov 29
Customer: replied 4 months ago.
I was recently using a cream fucicort this seemed to have an impact in reducing the itching and bumps. But it has now stopped helping

that looks like a skin fungal infection

you need to use a antifungal cream like clotrimazole 1% or tinactin or Tolnaftate 3-4 times a day

for 4-6 weeks until the skin fungal infection is better

use the antifungal cream for 1 week after the rash disappears.

Let me know if you have other questions.
If done for now, please leave Positive Rating of 5 Stars so I can get credit for helping you today.
We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)
You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.
Here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com

Customer: replied 4 months ago.
In the past then the rash/spot first appeared I tried an antifunfal cream. But it seemed not to work. But I can try again with the one you mention
Customer: replied 4 months ago.
I need to get to my computer to locate the photograph. I am sorry for the delay

antifungal creams can take 4-6 weeks of use to clear up

you have to use the antifungal cream 3-4 times a day as well on the skin

Let me know if you have other questions.
If done for now, please leave Positive Rating of 5 Stars so I can get credit for helping you today.
We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)
You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.
Here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com

Dr. David and 3 other Medical Specialists are ready to help you
Customer: replied 3 months ago.
Hi Dr. David,
I wanted to follow up. Several weeks have passed. Sometimes i think it is getting under control. Recently it flaired up a little. I was travelling and only able to apply cream twice a day.
Not i notice a red ring. I am not sure if it is related to the patches i use to cover the rash.

the red ring is most likely due to the patches.